# SDR UPS08851981

- Difficulty date: March 1, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1690-1766 L28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 L28R STA 1690-1766 HAS TWO EXISTING DOUBLER NOT CONFORMED TO DWG NR SRO8 5300032 NEED APPX E TO REPAIR.  REMOVED DOUBLERS, FABBED AND INSTALLED REPAIR DOUBLERS IAW SRM 51-1-8, SRO 8530032, 51-3-1.
